# SDR SWAA2023101195572

- Difficulty date: August 30, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL BATTERY PACK ON POSITION SIDEWALL 231ZKW AT PASSENGER CABIN (1 EA) 2023-549879<[01] REPLACED LOWER SIDEWALL BATTERY PACK ON POSITION SIDEWALL 231ZKW AT PASSENGER CABIN (1 EA) IAW B737-800;[02] CORRECTED STEP 1 REPLACED LOWER SIDEWALL BATTERY PACK ON POSITION SIDEWALL 231ZKW AT PASSENGER CABIN (1 EA) IAW B737-800 SEE INDIVIDUAL SIGNS OFF BELOW;[03] CORRECTED STEP 1 AND 2 REPLACED LOWER SIDEWALL BATTERY PACK ON POSITION SIDEWALL 231ZKW AT PASSENGER CABIN (1 EA) IAW B737-800 AMM-33-51-06-960-805 SEE INDIVIDUAL SIGNS OFF BELOW;[04] REPLACED LOWER SIDEWALL BATTERY PACK ON POSITION SIDEWALL 231ZKW AT PASSENGER CABIN (1 EA) IAW B737-800 AMM-33-51-06-960-805  SEE INDIVIDUAL SIGNS OFF BELOW
